# SDR CALA2013121200909

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 46,514 hours, 17,139 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A26015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION, BULKHEAD AT STATION 1156, FWD FACE, LT SIDE HAS CORROSION AT 3 LOCATIONS.  AFT OF STAB, CTR BOX PIVOT & TOP SIDE.  ACCOMPLISHED REPAIR IAW ECRA 5340-01576 AT STATION 1165 BULKHEAD WEB.
